Open Access
Translator Disclaimer
Fall 2004 A New Generalization of Shanin's Notion of $R_0$ Topological Spaces
M. Caldas, E. Hatir, S. Jafari
Missouri J. Math. Sci. 16(3): 173-182 (Fall 2004). DOI: 10.35834/2004/1603173

Abstract

In this paper, we introduce and investigate some weak separation axioms by using the notions of $(\Lambda , \alpha)$-open sets and the $(\Lambda , \alpha )$-closure operator.

Citation

Download Citation

M. Caldas. E. Hatir. S. Jafari. "A New Generalization of Shanin's Notion of $R_0$ Topological Spaces." Missouri J. Math. Sci. 16 (3) 173 - 182, Fall 2004. https://doi.org/10.35834/2004/1603173

Information

Published: Fall 2004
First available in Project Euclid: 22 August 2019

zbMATH: 1076.54519
Digital Object Identifier: 10.35834/2004/1603173

Rights: Copyright © 2004 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.16 • No. 3 • Fall 2004
Back to Top